Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Concerned about the side effects of the long term use of fosamax

I have been taking fosamax for five years then switched to actinol for seven years now I decided to stop taking it on my own without my doctors device as I feel that it s been long time and I am afraid of long term side effect as most drugs tend to have I take vit. D thousand units and eat well .am I doing harm to myself .?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Probably yes, Both these drugs are biphosphontes which help in osteoporosis and osteopenia ie the thinning of bones.
it is not agood idea to dtop the drugs of your own.If you want to be sure about whether vit D only can be sufficient for you, try doing BMD ie bone marrow density test to ascertian whether you must take them or not.
Answered: Thu, 21 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor